MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE 24 IN. TOUCH SCREEN; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE 24 IN. TOUCH SCREEN; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number ROB10003
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a set up for a cori assisted tka surgery, the real intelligence 24 in.Touch screen blacked out right before calibration and turned completely off and did not come back on remainder of case.They did notice it said in small letters in middle of screen ¿no signal detected¿ right before it turned completely off.The procedure was completed, without delay, using the tablet.Patient was not harmed as consequence of this problem.After case they tried to unplug monitor cord on back that would shut it off and plugged it back in, the monitor would show green light on bottom right hand corner of screen but would immediately turn orange and it would say ¿no signal detected¿ in middle of screen, which made them believe that the cord works fine and that it is the monitor that is defected.
 
Additional Manufacturer Narrative
H10: internal complaint reference (b)(4).Section: h3, h6: the product, ri 24 in touch screen us, rob10003, s/n (b)(6) intended for use in treatment was not returned for evaluation; thus, a visual and functional evaluation could not be performed, and a relationship between the reported event and the device could not be determined.A review of manufacturing and service records indicate the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints has identified prior events.Although the reported problem was not confirmed, a factor that may have contributed to the reported symptom may be associated with a component/communication failure.Although no further containment or corrective action is recommended or required at this time, all complaints are monitored and trended through post market surveillance activities.If the product associated with this event is returned or provided at a future date, this evaluation will be reopened for investigation.

Brand Name
REAL INTELLIGENCE 24 IN. TOUCH SCREEN
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key12329246
Report Number3010266064-2021-00608
Device Sequence Number11872455
Product Code OLO
UDI-Device Identifier00885556756256
UDI-Public00885556756256
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K193120
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROB10003
Device Catalogue NumberROB10003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2021
Supplement Date Received by Manufacturer11/15/2021
Initial Report FDA Received Date08/16/2021
Supplement Report FDA Received Date11/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown